Alert archive / Texas / Tornado Warnings in 2026

Tornado Warning 27, NWS Shreveport, LA

March 15, 2026Gregg County, Harrison County, Upshur County, Texas

NWS Shreveport, LA issued this tornado warning at Mar 15, 2026, 4:51 PM CDT for Gregg County, Harrison County, Upshur County, Texas. It was in force for 26 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2026, 4:51 PM CDT (21:51 UTC)
Expired
Mar 15, 2026, 5:17 PM CDT
In force
26 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Gregg County, TX, Harrison County, TX, Upshur County, TX

The radar

The Shreveport radar (KSHV), 77 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 5:00 PM CDTHAIL 12 E White Oak, TXReport from mPING: Quarter (1.00 in.).
Mar 15, 5:03 PM CDTHAIL 11 W Longview, TXPhoto of quarter size hail near Pine Tree High School in Longview via KLTV social media.
Mar 15, 5:08 PM CDTHAIL 1Longview, TXQuarter-size hail reported at the intersection of H. G. Mosley Parkway and Bill Owens Parkway in Longview, TX.
Mar 15, 5:10 PM CDTHAIL 12 W Longview, TXQuarter-size hail reported by mPING in west Longview.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 1:53 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.9 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2026-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 539 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2026-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 560 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
539 J/kg
Mixed-layer CIN
-393 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
560 m²/s²
0-3 km storm-relative helicity
765 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

295 
WFUS54 KSHV 152151
TORSHV
TXC183-203-459-152230-
/O.NEW.KSHV.TO.W.0027.260315T2151Z-260315T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
451 PM CDT Sun Mar 15 2026

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Central Gregg County in northeastern Texas...
  Southwestern Harrison County in northeastern Texas...
  South Central Upshur County in northeastern Texas...

* Until 530 PM CDT.

* At 451 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Clarksville City, or over Gladewater, moving east
  at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without
           shelter. Mobile homes will be damaged or destroyed. Damage
           to roofs, windows and vehicles will occur. Tree damage is
           likely.

* This tornadic storm will remain over mainly rural areas of Central
  Gregg, Southwestern Harrison and South Central Upshur Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

&&

LAT...LON 3253 9498 3261 9495 3254 9447 3239 9453
      3240 9453 3240 9455 3241 9455 3241 9456
      3240 9457 3240 9458
TIME...MOT...LOC 2151Z 283DEG 29KT 3255 9491

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

13
4 follow-up statements
788 
WWUS54 KSHV 152203
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
503 PM CDT Sun Mar 15 2026

TXC459-152213-
/O.CAN.KSHV.TO.W.0027.000000T0000Z-260315T2230Z/
Upshur TX-
503 PM CDT Sun Mar 15 2026

...TORNADO WARNING IS CANCELLED FOR SOUTH CENTRAL UPSHUR COUNTY...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT Sunday for a
portion of northeast Texas.

&&

LAT...LON 3250 9489 3259 9483 3254 9447 3240 9453
      3240 9455 3241 9455 3241 9456 3240 9457
      3240 9458
TIME...MOT...LOC 2151Z 283DEG 29KT 3255 9491

$$


TXC183-203-152230-
/O.CON.KSHV.TO.W.0027.000000T0000Z-260315T2230Z/
Gregg TX-Harrison TX-
503 PM CDT Sun Mar 15 2026

...TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL
GREGG AND SOUTHWESTERN HARRISON COUNTIES...

At 503 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Longview, moving east at 35 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed. Damage
         to roofs, windows and vehicles will occur. Tree damage is
         likely.

This tornadic storm will remain over mainly rural areas of Central
Gregg and Southwestern Harrison Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

&&

LAT...LON 3250 9489 3259 9483 3254 9447 3240 9453
      3240 9455 3241 9455 3241 9456 3240 9457
      3240 9458
TIME...MOT...LOC 2151Z 287DEG 31KT 3253 9490

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

13
175 
WWUS54 KSHV 152207
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
507 PM CDT Sun Mar 15 2026

TXC183-203-152230-
/O.CON.KSHV.TO.W.0027.000000T0000Z-260315T2230Z/
Gregg TX-Harrison TX-
507 PM CDT Sun Mar 15 2026

...TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL
GREGG AND SOUTHWESTERN HARRISON COUNTIES...

At 507 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Longview, moving east at 35 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed. Damage
         to roofs, windows and vehicles will occur. Tree damage is
         likely.

This tornadic storm will remain over mainly rural areas of Central
Gregg and Southwestern Harrison Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

&&

LAT...LON 3248 9484 3258 9474 3254 9447 3240 9453
      3240 9455 3241 9455 3241 9456 3240 9457
      3240 9458
TIME...MOT...LOC 2203Z 290DEG 29KT 3249 9481

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

13
812 
WWUS54 KSHV 152216
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
516 PM CDT Sun Mar 15 2026

TXC183-203-152230-
/O.CON.KSHV.TO.W.0027.000000T0000Z-260315T2230Z/
Gregg TX-Harrison TX-
516 PM CDT Sun Mar 15 2026

...TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL
GREGG AND SOUTHWESTERN HARRISON COUNTIES...

At 516 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Longview, moving southeast at 35
mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed. Damage
         to roofs, windows and vehicles will occur. Tree damage is
         likely.

This tornadic storm will remain over mainly rural areas of Central
Gregg and Southwestern Harrison Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

&&

LAT...LON 3246 9477 3252 9466 3247 9453 3240 9453
      3240 9455 3241 9455 3241 9456 3240 9457
      3240 9458
TIME...MOT...LOC 2207Z 293DEG 30KT 3246 9476

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

13
746 
WWUS54 KSHV 152217
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
517 PM CDT Sun Mar 15 2026

TXC183-203-152227-
/O.CAN.KSHV.TO.W.0027.000000T0000Z-260315T2230Z/
Gregg TX-Harrison TX-
517 PM CDT Sun Mar 15 2026

...TORNADO WARNING IS CANCELLED FOR CENTRAL GREGG AND SOUTHWESTERN
HARRISON COUNTIES...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for a portion of
northeast Texas.

&&

LAT...LON 3246 9477 3252 9466 3247 9453 3240 9453
      3240 9455 3241 9455 3241 9456 3240 9457
      3240 9458
TIME...MOT...LOC 2216Z 293DEG 30KT 3244 9469

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 15, 1:51 PM CDT, 3 hours earlier. Its key messages:

  • Issued at 102 PM CDT Sun Mar 15 2026
  • A fast moving line of strong to severe thunderstorms are expected to push across the Ark-La-Tex this afternoon, where damaging wind, hail and tornadoes will all be possible.
  • Behind the front, sustained 15-25 mph winds, with gusts up to and exceeding 35-45 mph, are expected into Monday morning.
  • A cold and dry airmass will quickly move in tonight, resulting in overnight lows near and below freezing both Monday and Tuesday morning, with highs back to seasonal by mid-week.
Area forecast discussion, Mar 15, 1:51 PM CDT, 3 hours before
Area Forecast Discussion
National Weather Service Shreveport LA
151 PM CDT Sun Mar 15 2026

...New SPOTTER INFORMATION STATEMENT...

.KEY MESSAGES...
Issued at 102 PM CDT Sun Mar 15 2026

 - A fast moving line of strong to severe thunderstorms are
   expected to push across the Ark-La-Tex this afternoon, where
   damaging wind, hail and tornadoes will all be possible.

 - Behind the front, sustained 15-25 mph winds, with gusts up to
   and exceeding 35-45 mph, are expected into Monday morning.

 - A cold and dry airmass will quickly move in tonight, resulting
   in overnight lows near and below freezing both Monday and
   Tuesday morning, with highs back to seasonal by mid-week.

&&

.DISCUSSION...
Issued at 102 PM CDT Sun Mar 15 2026

An agitated cumulus field is unfolding across the Ark-La-Tex this
afternoon as our long awaited cold front, and associated severe
weather threat is quickly approaching. Upstream observations across
central Oklahoma and north Texas show peak non-convective wind gusts
over 50 mph. This front will continue to race east as it will
intercept an airmass with temperatures quickly warming into the
upper 70's and low 80's, with surface Td's in the lower 60's. Hourly
mesoanalysis across the region suggests that effective bulk shear
values are around 40kt, with a 45-50kt LLJ sitting overhead. Tucked
under the LLJ, sfc-1km SRH values are sitting between 100-200 m2/s2
with sfc-3km between 200-300 m2/s2. These values may decrease a tick
or two as the jet slides east over the next few hours, but that
being said, as the cold front enters the region, an environment
conducive for strong to severe thunderstorms will exist, where all
modes of severe weather will be possible, with tornado watches
likely this afternoon.

Though timing has been consistent across the hi-res and CAMs over
the last 12-24 hours, uncertainty still remains when it comes to
where thunderstorm initiation will occur. Output from the HRRR,
RRFS, and NAM continue to suggest that the boundary should remain
free of deeply rooted convection as it enters into McCurtain County,
OK. This will change as the front approaches the I-49 corridor where
dynamics will become more conducive to support deeply rooted
thunderstorms buying the cap erodes, supporting the
aforementioned hazards. The SHV 18z upper air balloon launch
reveals that 800mb temperatures sit between 17.5-18 deg C, thus
suggesting a cap remains in place. A 20z launch will help further
evaluate the cap as the boundary approaches. It is important to
note that while the local SPC tornado hazards sit on the lower end
of the scale across the central and eastern zones, if a
thunderstorm can become deeply rooted and mature as the cap
erodes, a tornado or two, potentially strong, can't be ruled out.
At the same time, exceptionally strong lapse rates will support
large hail with initial semi-discrete development prior to later
QLCS formation where a damaging wind and embedded tornado threat
will become the dominate hazards. This axis of convection will
quickly race east along the front, with the latest timing analysis
suggesting the front should exit the region around or shortly
after 10pm.

Behind the front, and similar to what is being experienced ahead of
the boundary, gusty northwesterly winds will continue across the Ark-
La-Tex through the overnight where wind gusts between 40-45 mph will
be possible. Already, Shreveport Regional Airport has peaked with a
46 mph non-thunderstorm gradient based wind gust ahead of the
boundary. This may result in brief power outages, along with the
displacement of unsecured or loose items outdoors. At the same time,
a strong airmass will filter in, quickly dropping temperatures
overnight locally into the 20's and 30's. As a result, a Freeze
Warning remains in effect across portions of northeast Texas,
southwest Arkansas and southeastern Oklahoma. Expect for another
Freeze Warning to be issued for Tuesday morning with the evening
forecast package as Tuesday AM temperatures will sit at or below
freezing for most if not all. This will be an extremely dry
airmass that will settle in to start the new week, with RH
percentages in the upper teens and low 20's and Td's in the single
digits to low teens. With this in mind, fire danger will need
monitored closely.

Looking long range, rain chances will be non-existent as influence
from ridging out west builds in, supporting dry conditions and
rapidly warming temperatures as highs enter the 80's as early as
Thursday.

KNAPP

&&

.AVIATION...
(18Z TAFS)
Issued at 1246 PM CDT Sun Mar 15 2026

For the ArkLaTex terminals, VFR now with good heating underway and
Windy with S/SW 10-20G35KT will continue with a fropa in the
coming hours. Convection initiation will unfold in E TX. KTYR will
see a dry fropa by 21Z with KGGG not far behind and potential
development. The quickly developing line of thunderstorms will
potentialy affect KTXK/KSHV/KLFK 22-24Z and then KELD soon after
and KMLU by 03Z. Fropa will usher brisk NW10-20G35KT overnight and
slacking a bit into Monday as skies clearing NW to SE 10-13Z.
/24/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 150 PM CDT Sun Mar 15 2026

Spotter activation will be needed this afternoon for severe storms
across the Four State Region.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  83  37  50  31 /  60  30   0   0
MLU  85  37  50  29 /  50  80   0   0
DEQ  74  26  45  23 /  40   0   0   0
TXK  80  32  49  29 /  60  10   0   0
ELD  80  31  48  26 /  80  40   0   0
TYR  84  34  50  31 /  20   0   0   0
GGG  83  35  50  29 /  50  10   0   0
LFK  84  37  52  31 /  40  30   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 PM CDT Monday for ARZ050-051-059>061-
     070>073.

     Freeze Warning from midnight tonight to 9 AM CDT Monday for
     ARZ050-051-059>061-070>073.

LA...Wind Advisory until 7 PM CDT Monday for LAZ001>006-010>014-
     017>022.

OK...Wind Advisory until 7 PM CDT Monday for OKZ077.

     Freeze Warning from midnight tonight to 9 AM CDT Monday for
     OKZ077.

TX...Wind Advisory until 7 PM CDT Monday for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

     Freeze Warning from midnight tonight to 9 AM CDT Monday for
     TXZ096-097-108>112-124-125.

&&

DISCUSSION...53
AVIATION...24

In the hours before

Local storm report, Mar 15, 3:35 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
335 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Tstm Wnd Gst     1 SW Idabel             33.89N 94.83W
03/15/2026  M63 MPH          McCurtain          OK   Mesonet

            Measured 63 mph gust from the Idabel Mesonet
            site.

&&

13
Local storm report, Mar 15, 4:22 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
422 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     Hail             2 WNW Lindale           32.51N 95.44W
03/15/2026  M1.00 Inch       Smith              TX   Public

            Quarter size hail on the west side of
            Lindale.

&&

15
Local storm report, Mar 15, 4:32 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
432 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     Hail             3 WSW Lindale           32.49N 95.46W
03/15/2026  E1.00 Inch       Smith              TX   Public

            Quarter size hail reported in the Hideaway
            community.

&&

15
Local storm report, Mar 15, 4:34 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
434 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     Hail             6 SSW Noonday           32.16N 95.44W
03/15/2026  E0.88 Inch       Smith              TX   Trained Spotter

            Nickel size hail fell in Emerald Bay.

&&

15
Local storm report, Mar 15, 4:37 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
437 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     Hail             3 SSE Lindale           32.47N 95.39W
03/15/2026  E1.25 Inch       Smith              TX   Public

            Half dollar size hail fell along I-20 near
            Lindale.

&&

15
Local storm report, Mar 15, 4:49 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
449 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     Tstm Wnd Dmg     3 NNE De Queen          34.08N 94.32W
03/15/2026                   Sevier             AR   Law Enforcement

            Trees down on power lines just north of De
            Queen.

&&

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 11:34 PM CDTFreeze WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 3 more33 hr
Mar 15, 3:14 PM CDTSevere Thunderstorm WarningSHVRed River61 min
Mar 15, 3:27 PM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus48 min
Mar 15, 3:47 PM CDTSevere Thunderstorm WarningSHVUpshur, Wood58 min
Mar 15, 3:50 PM CDTSevere Thunderstorm WarningSHVBowie, Red River55 min
Mar 15, 3:52 PM CDTHigh Wind WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more5 hr
Mar 15, 3:53 PM CDTSevere Thunderstorm WarningSHVSmith, Upshur, Wood50 min
Mar 15, 4:10 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Morris, Red River, Titus65 min
Mar 15, 4:17 PM CDTSevere Thunderstorm WarningSHVSmith43 min
Mar 15, 4:25 PM CDTSevere Thunderstorm WarningSHVBowie50 min
Mar 15, 4:40 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVCass, Cherokee, Gregg, Harrison, Marion, Morris and 4 more65 min
Mar 15, 5:07 PM CDTSevere Thunderstorm WarningSHVCass53 min
Mar 15, 5:10 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk50 min
Mar 15, 5:24 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVCass, Harrison, Marion51 min
Mar 15, 5:37 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Rusk, Shelby53 min
Mar 15, 5:53 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Rusk, San Augustine, Shelby56 min
Mar 15, 6:23 PM CDTSevere Thunderstorm WarningSHVPanola, Shelby60 min
Mar 15, 6:28 PM CDTTornado WarningSHVNacogdoches, San Augustine36 min
Mar 15, 6:37 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby53 min

Nearby

Tornado Warnings in Texas, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.